Mathematical model in controlling dengue transmission with sterile mosquito strategies

Dipo Aldila, N. Nuraini, E. Soewono

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

11 Citations (Scopus)

Abstract

In this article, we propose a mathematical model for controlling dengue disease transmission with sterile mosquito techniques (SIT). Sterile male introduced from lab in to habitat to compete with wild male mosquito for mating with female mosquito. Our aim is to displace gradually the natural mosquito from the habitat. Mathematical model analysis for steady states and the basic reproductive ratio are performed analytically. Numerical simulation are shown in some different scenarios.

Original languageEnglish
Title of host publication5th International Conference on Mathematics and Natural Sciences, ICMNS 2014
EditorsAcep Purqon, Reuben Jih-Ru Hwu, Taufiq Hidayat, Hidetaka Arimura
PublisherAmerican Institute of Physics Inc.
ISBN (Electronic)9780735413245
DOIs
Publication statusPublished - 30 Sep 2015
Event5th International Conference on Mathematics and Natural Sciences, ICMNS 2014 - Bandung, Indonesia
Duration: 2 Nov 20143 Nov 2014

Publication series

NameAIP Conference Proceedings
Volume1677
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Conference

Conference5th International Conference on Mathematics and Natural Sciences, ICMNS 2014
Country/TerritoryIndonesia
CityBandung
Period2/11/143/11/14

Fingerprint

Dive into the research topics of 'Mathematical model in controlling dengue transmission with sterile mosquito strategies'. Together they form a unique fingerprint.

Cite this